# SDR SWIA200820505

- Difficulty date: November 23, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 22,330 hours, 32,792 cycles
- System (JASC): 6140 · Propeller Indication System
- Part: Propeller
- Condition: Surges
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7802 - RIGHT PROP NP ABOVE TOLERANCES ON CLIMB-OUT.  RAN ENGINES, UNABLE TO DUPLICATE.
